# SDR DALA2024070106655

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 54,363 hours, 28,067 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fr 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 CRACK INDICATION FOUND HOLE 6 FR16RH DOUBLE JOGGLE AREA. CORRECTIVE ACTION: REPAIRED PER ER/A: 618587-14AD REV. ORIGINAL. (0420294)
